# SDR ASAA2023011041462

- Difficulty date: January 9, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 44,364 hours, 15,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT COVER IN FORWARD GALLEY NEAR R-1 DOOR KEEPS FALLING OFF. GROUNDED - YES. REMOVED/REPLACED FWD GALLEY LOWER EMERGENCY EXIT SIGN LIGHT ASSY ADJACENT TO R-1 DOOR - REF B737-800 AMM 33-51-01.
